# SDR FDEA201710122913

- Difficulty date: October 12, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: WSP0984503
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN DAMAGED AT BS 1269, LBL 47.5.  THE CARGO TRACK WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A,  FIG 201, ALLOWABLE DAMAGE 1.  THE CARGO TRACK WAS REPLACED FROM BS 6-100 TO 1170 IAW SRM 53-00-52-2R,  FIG 201, REPAIR 1. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM6-2-100.
